# SDR DXTA2022122276830

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500259
- Aircraft time: 7,027 hours, 5,515 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL AT FL430,  HAD A DUCT 1 OVERTEMP CASS MESSAGE. RAN THE QRH & COULD NOT GET IT TO GO AWAY UNTIL PULLED THE THROTTLE TO IDLE.  DIVERTED AND LANDED WITH THE NR 1 THROTTLE AT IDLE.  REMOVED COCKPIT TEMPERATURE MODULATING VALVE AND INSTALLED OVERHAULED COCKPIT TEMPERATURE MODULATING VALVE IAW AMM 21-61-02.  OP CHECKED GOOD, NO FAULTS.  REMOVED DUCT TEMPERATURE SENSOR AND INSTALLED NEW DUCT TEMPERATURE SENSOR IAW 21-61-03-000-801-A AND 21-61-03-400-801 OP CHECKED GOOD,  NO FAULTS.
